Volume 20, issue 6 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Section problems for configurations of points on the Riemann sphere

Lei Chen and Nick Salter

Algebraic & Geometric Topology 20 (2020) 3047–3082
DOI: 10.2140/agt.2020.20.3047
Bibliography
1 E Artin, Theory of braids, Ann. of Math. 48 (1947) 101 MR19087
2 J S Birman, A Lubotzky, J McCarthy, Abelian and solvable subgroups of the mapping class groups, Duke Math. J. 50 (1983) 1107 MR726319
3 L Chen, Section problems for configuration spaces of surfaces, J. Topol. Anal. (2019)
4 W Chen, Obstructions to choosing distinct points on cubic plane curves, Adv. Math. 340 (2018) 211 MR3886168
5 F R Cohen, J Wu, On braid groups and homotopy groups, from: "Groups, homotopy and configuration spaces" (editors N Iwase, T Kohno, R Levi, D Tamaki, J Wu), Geom. Topol. Monogr. 13, Geom. Topol. Publ. (2008) 169 MR2508205
6 C J Earle, I Kra, On holomorphic mappings between Teichmüller spaces, from: "Contributions to analysis" (editors L V Ahlfors, I Kra, B Maskit, L Nirenberg), Academic (1974) 107 MR0430319
7 C J Earle, I Kra, On sections of some holomorphic families of closed Riemann surfaces, Acta Math. 137 (1976) 49 MR425183
8 B Farb, D Margalit, A primer on mapping class groups, 49, Princeton Univ. Press (2012) MR2850125
9 E Formanek, Braid group representations of low degree, Proc. Lond. Math. Soc. 73 (1996) 279 MR1397691
10 D L Gonçalves, J Guaschi, The braid group Bn,m(𝕊2) and a generalisation of the Fadell–Neuwirth short exact sequence, J. Knot Theory Ramif. 14 (2005) 375 MR2149513
11 J Guaschi, D Juan-Pineda, A survey of surface braid groups and the lower algebraic K–theory of their group rings, from: "Handbook of group actions, II" (editors L Ji, A Papadopoulos, S T Yau), Adv. Lect. Math. 32, International (2015) 23 MR3382024
12 R Hartshorne, Algebraic geometry, 52, Springer (1977) MR0463157
13 J H Hubbard, Sur les sections analytiques de la courbe universelle de Teichmüller, 166, Amer. Math. Soc. (1976) MR430321
14 V Y Lin, Algebraic functions, configuration spaces, Teichmüller spaces, and new holomorphically combinatorial invariants, Funktsional. Anal. i Prilozhen. 45 (2011) 55 MR2883239
15 K Murasugi, Seifert fibre spaces and braid groups, Proc. Lond. Math. Soc. 44 (1982) 71 MR642793
16 H Wenzl, Representations of braid groups and the quantum Yang–Baxter equation, Pacific J. Math. 145 (1990) 153 MR1066402